# SDR UIEA2020052701128

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,910 hours, 20,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND AND CLIMB TO FL180 PACK OUTPUT NOISE LEVEL DETRIMENTAL TO COCKPIT COMMUNICATION. OPS CHECKED PACKS IAW AMM 21-51-00. NO DEFECTS NOTED. ALL OPS NORMAL.
